Alert archive / Indiana / Areal Flood Warnings in 2015
Areal Flood Warning 52, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jul 18, 2015, 12:43 AM EDT for 10 counties in Indiana. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 12:43 AM EDT (04:43 UTC)
- Expired
- Jul 18, 2015, 9:45 AM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IN, Clinton County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN, Shelby County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 22 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.2
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jul 17, 10:22 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 17, 10:22 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1022 PM EDT FRI JUL 17 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 335 PM EDT FRI JUL 17 2015 AN UPPER LEVEL WEATHER DISTURBANCE WILL PRODUCE A FEW THUNDERSTORMS THIS EVENING. OTHERWISE...A BUILDING UPPER RIDGE OVER THE SOUTHERN U.S. WILL BRING HOTTER CONDITIONS SATURDAY AND SUNDAY. A FEW STORMS MAY DEVELOP OVER NORTHERN SECTIONS SUNDAY AND BECOME MORE NUMEROUS SUNDAY NIGHT AS A COLD FRONT MOVES SOUTH INTO OUR REGION. THIS FRONT WILL TEMPORARILY STALL NEAR THE OHIO RIVER MONDAY AND THEN MOVE ON TO THE SOUTHEAST LATE TUESDAYS. ANOTHER WEAK COLD FRONT WILL MOVE OUR WAY LATE NEXT WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 335 PM EDT FRI JUL 17 2015 AREA OF THUNDERSTORMS HAVE DEVELOPED NORTH OF INTERSTATE 70 JUST NORTH OF INDY TO NEAR LAFAYETTE WITH ANOTHER AREA OVER RANDOLPH COUNTY. LAPS SHOWS CAPES OF 3,500 J/KG ACROSS OUR NORTHERN SECTIONS. SCATTERED STORMS WILL BE THE RULE EARLY THIS EVENING WITH ALL OF THIS DYING OFF BY MIDNIGHT WITH LOSS OF DAYTIME HEATING AND A BUILDING UPPER UPPER RIDGE. MODELS INDICATE SOME CLEARING LATER TONIGHT. BUT THERE SHOULD BE SOME WIND AS WELL OVERNIGHT WHICH SHOULD KEEP LOWS IN THE LOWER TO MIDDLE 70S. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 335 PM EDT FRI JUL 17 2015 A BUILDING UPPER RIDGE OVER THE SOUTHERN U.S. WILL BRING SOME OF THE HOTTEST TEMPERATURES SO FAR THIS SEASON AS 850 MB TEMPERATURES RISE TO +22 TO +24 CELSIUS. WENT NEAR TO SLIGHTLY BELOW ON A MOS BLEND ON TEMPERATURES SATURDAY DUE TO A WET GROUND... BUT STILL WITH HIGHS IN THE LOWER 90S OVER NORTHERN SECTIONS AND MIDDLE 90S ACROSS THE SOUTHWEST. HEAT INDEX VALUES WILL RANGE FROM THE LOWER 100'S OVER NORTHEAST SECTIONS TO ALMOST 110 AT VINCENNES. NORTHEAST SECTIONS MAY BE A LITTLE SHORT OF ADVISORY CONDITIONS...BUT WENT WITH A HEAT ADVISORY ALL AREAS. HEAT ADVISORY CONDITIONS MAY BE NEEDED AGAIN SUNDAY FOR PORTIONS OF OUR SOUTH AND SOUTHWEST. SOUNDINGS INDICATE A STRONGER CAP SATURDAY AS 700 MB TEMPERATURES RISE TO +10 TO +12 CELSIUS. WOULD NOT RULE OUT AN ISOLATED STORM SATURDAY ESPECIALLY SOUTHEAST WHERE CAP IS WEAKER... BUT CHANCES ARE TOO LOW TO MENTION. WILL BEGIN THUNDERSTORM CHANCES NORTH SATURDAY NIGHT AND ALL AREAS SUNDAY AS A COLD FRONT PUSHES INTO OUR REGION. SUNDAY APPEARS QUITE STORMY NORTH BY SUNDAY AFTERNOON AND ELSEWHERE SUNDAY NIGHT. COULD BE A FEW STORMS MONDAY CENTRAL AND SOUTH AS WEAK FRONT STALLS NEAR THE OHIO RIVER. TEMPERATURES BY MONDAY SHOULD BE BACK TO NEAR SEASONAL NORMS AS SLIGHTLY COOLER AIR PUSHES IN. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED 335 PM EDT FRI JUL 17 2015 A RIDGE ALOFT WILL ONCE AGAIN RETROGRADE BACK INTO THE HIGH PLAINS BY EARLY NEXT WORK WEEK. THUS...COOLER NORTHWEST FLOW WILL RESUME OVER THE AREA. TEMPERATURES WILL MODERATE BACK TO NORMAL AFTER A FRONTAL PASSAGE LATE THIS WEEKEND. AND ACTUALLY HIGHS ON MONDAY THROUGH POSSIBLY MID WEEK MAY FALL JUST SLIGHTLY BELOW NORMAL...AVERAGING IN THE LOW TO MID 80S FOR MOST LOCATIONS ACROSS CENTRAL INDIANA. NOT TO MENTION DEW POINTS IN THE 60S WILL ALLOW FOR LESS HUMID CONDITIONS. AFTER SOME WEAK CHANCES OF SHOWERS AND THUNDERSTORMS LINGERING ON MONDAY NIGHT...A LONG STRETCH OF DRY WEATHER WILL PREVAIL THROUGH AT LEAST MIDWEEK...THEN A SHORTWAVE IS PROJECTED TO MOVE ALONG A BOUNDARY WHICH INITIALLY STALLS JUST NORTH OF THE TENNESSEE VALLEY. THEN THE RIDGE WILL BEGIN TO SLIDE EAST OVER THE REGION AND RETURN FLOW WILL COMMENCE ACROSS THE AREA...AND CONDITIONS WILL WARM BACK UP AND BECOME MORE HUMID. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE BEGINNING THURSDAY NIGHT THROUGH THE END OF THE NEXT WORK WEEK...HOWEVER NOT ANY HIGHER THAN 20 TO 30 PERCENT POPS BASED ON LIMITED MOISTURE...LACK OF A DECENT FORCING MECHANISM...AND EXPECTED COVERAGE. && .AVIATION /DISCUSSION FOR THE 180300Z KIND TAF UPDATE/... ISSUED AT 1022 PM EDT FRI JUL 17 2015 CONVECTION IN THE PROCESS OF DYING OUT ACROSS THE AREA. SMALL CONVECTIVE CLUSTER DROPPING SOUTHEAST THROUGH WEST CENTRAL INDIANA SHOULD PASS TO THE WEST OF THE KIND TERMINAL. PREVIOUS DISCUSSION FOLLOWS. SCATTERED CONVECTIVE CLUSTERS ONGOING OVER PARTS OF THE AREA...MAINLY IMPACTING THE KLAF/KIND TERMINALS SO FAR. STORMS APPEARS TO BE AIDED BY AN OUTFLOW BOUNDARY CURVING FROM NORTHEAST ILLINOIS INTO SOUTHEAST INDIANA...AND A RIBBON OF ENHANCED 850MB FLOW AROUND 25 KTS. SHORT TERM MODEL DATA SUGGEST THE AREA OF ENHANCED 850MB FLOW WILL SAG SOUTH AND WEAKEN LATER THIS EVENING...SO EXPECTED THE CONVECTIVE THREAT TO DIMINISH BY 180300Z-180400Z FROM NORTH TO SOUTH. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR CONVECTION CB BASES AROUND 025. EXPECTING SOME FOG TO DEVELOP DURING THE PRE DAWN HOURS OF SATURDAY GIVEN THE HUMID AIR MASS AND LIGHT WINDS. LOW CONFIDENCE IN IFR VISIBILITY RESTRICTIONS AT THIS TIME GIVEN QUESTIONS REVOLVING AROUND HOW MUCH CURRENT CONVECTION WILL KEEP THE AIR MASS MIXED UP. WILL KEEP VISIBILITY RESTRICTIONS ABOVE IFR FOR NOW. OUTSIDE OF COVECTIVE AREAS...SURFACE WINDS 210-230 DEGREES AT 8-11 KTS THIS EVENING DIMINISHING TO 6 KTS OR LESS BY LATE EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR INZ021-028>031-035>049-051>057- 060>065-067>072. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...SMF AVIATION...JAS
Hazardous weather outlook, Jul 17, 6:23 AM EDT, 18 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 623 AM EDT FRI JUL 17 2015 INZ021-028>031-035>049-051>057-060>065-067>072-181030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 623 AM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING. CONDITIONS WILL BE HOT THIS AFTERNOON. HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL. HEAT INDEX VALUES APPROACHING OR EXCEEDING 100 DEGREES. TIMING: THROUGH THE DAY BUT ESPECIALLY THIS AFTERNOON AND EVENING. DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO THUNDERSTORM CHANCES TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA FROM FRIDAY THROUGH SUNDAY. DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 17, 9:23 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
923 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL TERRE HAUTE 39.47N 87.38W
07/17/2015 E0.50 INCH VIGO IN PUBLIC
&&
BHHLocal storm report, Jul 17, 9:45 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
NEIGHBORS REPORTED TO CALLER PADDOCK ROAD AT OLD SMITH
VALLEY ROAD...AND MORGANTOWN ROAD AT OLD SMITH VALLEY
ROAD ARE FLOODED AND NOT PASSABLE. RAINFALL OF 2.75
INCHES FELL FROM 630 PM EDT TO 830 PM EDT.
0915 PM HEAVY RAIN 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 M2.75 INCH JOHNSON IN TRAINED SPOTTER
NEIGHBORS REPORTED TO CALLER PADDOCK ROAD AT OLD SMITH
VALLEY ROAD...AND MORGANTOWN ROAD AT OLD SMITH VALLEY
ROAD ARE FLOODED AND NOT PASSABLE. RAINFALL OF 2.75
INCHES FELL FROM 630 PM EDT TO 830 PM EDT.
&&
BHHLocal storm report, Jul 17, 9:54 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM FLOOD NORTH VERNON 39.01N 85.63W
07/17/2015 JENNINGS IN BROADCAST MEDIA
HIGHWAY 50 IS FLOODED BUT TRAFFIC IS ABLE TO GET
THROUGH.
&&
BHHLocal storm report, Jul 17, 11:12 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
HONEY CREEK IS OVERFLOWING AT PADDOCK ROAD...ONE CAR
HAS BEEN ABANDONED FROM RISING WATER. WATER IS FILLING
YARDS AND STARTING TO FLOW OVER THE ROAD SOUTH OF THE
BRIDGE. WORST OF THE FLOODING IS JUST NORTH OF THE
BRIDGE TO APPROIMATELY SMITH VALLEY ROAD.
&&
BHHLocal storm report, Jul 17, 11:16 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1116 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
07/17/2015 M2.34 INCH PUTNAM IN TRAINED SPOTTER
RAINFALL OVER 2 HOURS TIME
&&
BHHLocal storm report, Jul 17, 11:18 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1118 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN JAMESTOWN 39.93N 86.63W
07/17/2015 E1.24 INCH BOONE IN PUBLIC
ESTIMATED RAINFALL BETWEEN 1.00 AND 1.24 INCHES
REPORTED.
0345 PM HAIL LYNN 40.05N 84.94W
07/17/2015 E1.00 INCH RANDOLPH IN PUBLIC
RELAYED FROM AMATEUR RADIO FROM THEIR SOCIAL MEDIA
WEBPAGE
0358 PM HAIL 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E0.25 INCH TIPPECANOE IN TRAINED SPOTTER
0358 PM TSTM WND GST 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E50 MPH TIPPECANOE IN TRAINED SPOTTER
0358 PM HAIL 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E0.25 INCH TIPPECANOE IN TRAINED SPOTTER
0358 PM TSTM WND GST 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E50 MPH TIPPECANOE IN TRAINED SPOTTER
0404 PM TSTM WND DMG 3 NE LAFAYETTE 40.44N 86.83W
07/17/2015 TIPPECANOE IN TRAINED SPOTTER
MINOR TREE LIMBS DOWN
0404 PM HAIL 3 NE LAFAYETTE 40.44N 86.83W
07/17/2015 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
0420 PM FUNNEL CLOUD DAYTON 40.38N 86.78W
07/17/2015 TIPPECANOE IN PUBLIC
LOCATED NORTHEAST OF INTERSECTION OF CR 450 E AND CR
450 S WITHIN PAST 5 MINUTES. REPORT RELAYED VIA AMATEUR
RADIO.
0425 PM HAIL WEST LAFAYETTE 40.44N 86.91W
07/17/2015 E0.50 INCH TIPPECANOE IN TRAINED SPOTTER
ACCOMPANIED BY HEAVY RAIN REDUCING VISIBILITY TO LESS
THAN 1 MILE.
0427 PM HAIL INDIANAPOLIS 39.78N 86.15W
07/17/2015 E0.75 INCH MARION IN TRAINED SPOTTER
0430 PM HAIL 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E0.50 INCH TIPPECANOE IN TRAINED SPOTTER
0430 PM FLOOD 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 TIPPECANOE IN TRAINED SPOTTER
SOME WATER STANDING ON COUNTY ROAD 75 EAST
0450 PM HEAVY RAIN GREENWOOD 39.62N 86.11W
07/17/2015 M1.10 INCH JOHNSON IN AMATEUR RADIO
RAINFALL SINCE 4 PM EDT FOR A DURATION OF APPROXIMATELY
50 MINUTES. LOCATED AT COUNTY ROADS 850 N AND 200 W.
0455 PM TSTM WND DMG BROWNSBURG 39.84N 86.39W
07/17/2015 HENDRICKS IN PUBLIC
ONE LARGE TREE DOWN BLOCKING WOODSTOCK DRIVE. NUMEROUS
OTHER TREES SNAPPED IN HALF AS WELL AS UPROOTED
THROUGHOUT BROWNSBURG.
0550 PM FUNNEL CLOUD GENEVA 39.39N 85.72W
07/17/2015 SHELBY IN LAW ENFORCEMENT
TIME APPROXIMATED BY LAW ENFORCEMENT. REPORT ORIGINALLY
FROM PUBLIC THEN DEPUTY WITNESSED FUNNELS UPON HIS
ARRIVAL IN AREA OF SHELBY-DECATUR COUNTY LINE.
0552 PM TSTM WND DMG BURNEY 39.32N 85.64W
07/17/2015 DECATUR IN TRAINED SPOTTER
TREES OR LIMBS DOWN. TIME ESTIMATED FROM RADAR.
0600 PM HEAVY RAIN 4 W LEBANON 40.05N 86.55W
07/17/2015 E2.24 INCH BOONE IN PUBLIC
BETWEEN 2.00 AND 2.24 INCHES OF RAIN IN THE LAST 40
MINUTES. MANY LARGE TREE BRANCHES DOWN...SOME ACROSS
ROAD AND DOWNING POWER LINES. SIGNIFICANT PONDING OF
WATER.
0600 PM TSTM WND DMG 4 W LEBANON 40.05N 86.55W
07/17/2015 BOONE IN PUBLIC
BETWEEN 2.00 AND 2.24 INCHES OF RAIN IN THE LAST 40
MINUTES. MANY LARGE TREE BRANCHES DOWN...SOME ACROSS
ROAD AND DOWNING POWER LINES. SIGNIFICANT PONDING OF
WATER.
0609 PM HAIL GREENSBURG 39.34N 85.48W
07/17/2015 E0.25 INCH DECATUR IN AMATEUR RADIO
0616 PM TSTM WND GST MONTEZUMA 39.79N 87.37W
07/17/2015 E60 MPH PARKE IN TRAINED SPOTTER
0616 PM HAIL MONTEZUMA 39.79N 87.37W
07/17/2015 E0.25 INCH PARKE IN TRAINED SPOTTER
0616 PM TSTM WND DMG MILLHOUSEN 39.21N 85.44W
07/17/2015 DECATUR IN TRAINED SPOTTER
TREE FELL ON A PICKUP TRUCK. TIME ESTIMATED FROM RADAR.
0630 PM TSTM WND GST 5 SW PLAINFIELD 39.65N 86.45W
07/17/2015 E60 MPH HENDRICKS IN TRAINED SPOTTER
0630 PM HEAVY RAIN 5 SW PLAINFIELD 39.65N 86.45W
07/17/2015 E1.49 INCH HENDRICKS IN TRAINED SPOTTER
RAIN OF BETWEEN 1.25 AND 1.49 INCHES WAS REPORTED AT
I-70 REST STOP
0630 PM TSTM WND DMG 5 S GREENSBURG 39.27N 85.48W
07/17/2015 DECATUR IN FIRE DEPT/RESCUE
*** 2 INJ *** TREE DOWN ON VEHICLE... NEAR 500S AND
20W. TIME ESTIMATED.
0630 PM TSTM WND DMG LETTS 39.23N 85.56W
07/17/2015 DECATUR IN FIRE DEPT/RESCUE
NUMEROUS TREES DOWN ALONG ROUTE 3. TIME ESTIMATED.
0705 PM HEAVY RAIN 2 SSE CLERMONT 39.79N 86.31W
07/17/2015 M2.51 INCH MARION IN AMATEUR RADIO
AMOUNT SINCE 230 PM EDT AT 10TH STREET AND COUNTRY CLUB
ROAD
0729 PM FLOOD 1 SE INDIANAPOLIS 39.77N 86.13W
07/17/2015 MARION IN TRAINED SPOTTER
600 BLOCK OF VIRGINA AVENUE IN FOUNTAIN SQUARE. WATER
IS OVER THE CURB AND TAKING UP MOST OF THE NORTHBOUND
LANE.
0739 PM HAIL TERRE HAUTE 39.47N 87.38W
07/17/2015 E0.50 INCH VIGO IN PUBLIC
0850 PM HEAVY RAIN 2 E JAMESTOWN 39.92N 86.60W
07/17/2015 E1.49 INCH HENDRICKS IN PUBLIC
RAINFALL BETWEEN 1.25 AND 1.49 INCHES FELL...STORM
TOTAL
0910 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
07/17/2015 M2.34 INCH PUTNAM IN TRAINED SPOTTER
RAINFALL OVER 2 HOURS TIME
0915 PM FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
NEIGHBORS REPORTED TO CALLER PADDOCK ROAD AT OLD SMITH
VALLEY ROAD...AND MORGANTOWN ROAD AT OLD SMITH VALLEY
ROAD ARE FLOODED AND NOT PASSABLE. RAINFALL OF 2.75
INCHES FELL FROM 630 PM EDT TO 830 PM EDT.
0915 PM HEAVY RAIN 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 M2.75 INCH JOHNSON IN TRAINED SPOTTER
NEIGHBORS REPORTED TO CALLER PADDOCK ROAD AT OLD SMITH
VALLEY ROAD...AND MORGANTOWN ROAD AT OLD SMITH VALLEY
ROAD ARE FLOODED AND NOT PASSABLE. RAINFALL OF 2.75
INCHES FELL FROM 630 PM EDT TO 830 PM EDT.
0946 PM FLOOD NORTH VERNON 39.01N 85.63W
07/17/2015 JENNINGS IN BROADCAST MEDIA
HIGHWAY 50 IS FLOODED BUT TRAFFIC IS ABLE TO GET
THROUGH.
1000 PM FLASH FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
HONEY CREEK IS OVERFLOWING AT PADDOCK ROAD...ONE CAR
HAS BEEN ABANDONED FROM RISING WATER. WATER IS FILLING
YARDS AND STARTING TO FLOW OVER THE ROAD SOUTH OF THE
BRIDGE. WORST OF THE FLOODING IS JUST NORTH OF THE
BRIDGE TO APPROIMATELY SMITH VALLEY ROAD.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:15 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 17, 8:51 PM EDT | Flash Flood Warning | IND | Boone, Clay, Clinton, Fountain, Hamilton, Hendricks and 8 more | 4 hr |
| Jul 17, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 4 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 57 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 56 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Montgomery, Parke | 37 hr |
| Jul 17, 11:14 PM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 9 hr |
| Jul 18, 12:49 AM EDT | Flash Flood Warning | IND | Parke | 16 hr |
| Jul 18, 1:27 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 9 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 days |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Putnam | 7 days |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 39 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 18, 11:13 AM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Jul 18, 11:13 AM EDT | River Flood Warning | IND | Clay, Greene | 33 hr |
| Jul 18, 4:37 PM EDT | Flash Flood Watch | IND | Parke | 27 hr |
| Jul 18, 4:38 PM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 18, 6:42 PM EDT | Special Weather Statement | IND | Hancock | 33 min |
| Jul 18, 7:43 PM EDT | Special Weather Statement | IND | Hancock | 32 min |
| Jul 18, 7:49 PM EDT | Special Weather Statement | IND | Delaware | 26 min |
Nearby
Areal Flood Warnings in Indiana, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.